# SDR 06FDEA1288

- Difficulty date: April 3, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-322
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO BAY LEFT SIDE FLOOR SUPPORT BETWEEN FS 65 AND 66 IS CRACKED.  REMOVED AND REPLACED SUPPORT SECTION IAW A310-200 SRM 51-72-10.
